Ergodic problem for the Hamilton-Jacobi-Bellman equation. II
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, p. 1-24
@article{AIHPC_1998__15_1_1_0,
     author = {Arisawa, Mariko},
     title = {Ergodic problem for the Hamilton-Jacobi-Bellman equation. II},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {1},
     year = {1998},
     pages = {1-24},
     zbl = {0903.49018},
     mrnumber = {1614615},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1998__15_1_1_0}
}
Arisawa, Mariko. Ergodic problem for the Hamilton-Jacobi-Bellman equation. II. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 1, pp. 1-24. http://www.numdam.org/item/AIHPC_1998__15_1_1_0/

[1] M. Arisawa, Ergodic problem for the Hamilton-Jacobi-Bellman equation - Existence of the ergodic attractor -, Ann. I.H.P., Anal. Non Lin., Vol. 14, 1987, pp. 415-438. | Numdam | MR 1464529 | Zbl 0892.49015

[2] M. Arisawa and P.L. Lions, A continuity result in the state constraints system. Ergodic problem, Discrete and Continuous Dynamical Systems, Vol. 2, No. 3, July 1996.

[3] I. Capuzzo-Dolcetta and P.L. Lions, Hamilton-Jacobi equations with state constraints. Trans. Amer. Math. Soc., Vol. 318, 1990, pp. 643-683. | MR 951880 | Zbl 0702.49019

[4] I. Capuzzo-Dolcetta and J.L. Menaldi, Asymptotic behavior of the first order obstacle problem, Journal of Differential Equations, Vol. 75, No. 2, 1988. | MR 961158 | Zbl 0674.35011

[5] M.G. Crandall and P.L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., Vol. 277, 1983, pp. 1-42. | MR 690039 | Zbl 0599.35024

[6] P.L. Lions, Generalized solutions of Hamilton-Jacobi equations, Research Notes in Mathematics, Vol. 69, Pitman, Boston, MA, 1982. | MR 667669 | Zbl 0497.35001

[7] P.L. Lions, Neumann type boundary conditions for Hamilmton-Jacobi equations, Duke J. Math., Vol. 52, 1985, pp. 793-820. | MR 816386 | Zbl 0599.35025

[8] B. Simon, Functional integration and quantum physics, Academic Press, 1979. | MR 544188 | Zbl 0434.28013

[9] H.M. Soner, Optimal control with state-space constraint I, SIAM J. Control Optim. Vol. 24, 1986, pp. 552-562; Optimal control with state-space constraint II, SIAM J. Control Optim., Vol. 24, 1986, pp. 1110-1122. | MR 838056 | Zbl 0597.49023